Distribution of supersingular primes
Journées arithmétiques de Luminy 17-21 Juillet 1989, Astérisque, no. 198-199-200 (1991), pp. 127-132.
@incollection{AST_1991__198-199-200__127_0,
     author = {Elkies, Noam D.},
     title = {Distribution of supersingular primes},
     booktitle = {Journ\'ees arithm\'etiques de Luminy 17-21 Juillet 1989},
     editor = {Lachaud Gilles},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {198-199-200},
     year = {1991},
     zbl = {0754.14019},
     mrnumber = {1144318},
     language = {en},
     url = {http://www.numdam.org/item/AST_1991__198-199-200__127_0/}
}
TY  - CHAP
AU  - Elkies, Noam D.
TI  - Distribution of supersingular primes
BT  - Journées arithmétiques de Luminy 17-21 Juillet 1989
ED  - Lachaud Gilles
T3  - Astérisque
PY  - 1991
DA  - 1991///
IS  - 198-199-200
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_1991__198-199-200__127_0/
UR  - https://zbmath.org/?q=an%3A0754.14019
UR  - https://www.ams.org/mathscinet-getitem?mr=1144318
LA  - en
ID  - AST_1991__198-199-200__127_0
ER  - 
%0 Book Section
%A Elkies, Noam D.
%T Distribution of supersingular primes
%B Journées arithmétiques de Luminy 17-21 Juillet 1989
%E Lachaud Gilles
%S Astérisque
%D 1991
%N 198-199-200
%I Société mathématique de France
%G en
%F AST_1991__198-199-200__127_0
Elkies, Noam D. Distribution of supersingular primes, in Journées arithmétiques de Luminy 17-21 Juillet 1989, Astérisque, no. 198-199-200 (1991), pp. 127-132. http://www.numdam.org/item/AST_1991__198-199-200__127_0/

[1] Brown, M. L. : Note on supersingular primes of elliptic curves over . Bull. London Math. Soc. 20 (1988), 293-296. | DOI | MR | Zbl

[2] Elkies, N. D. : The existence of infinitely many supersingular primes for every elliptic curve over . Invent. Math. 89 (1987), 561-567. | DOI | EuDML | MR | Zbl

[3] Elkies, N. D. : Supersingular primes for elliptic curves over real number fields. Compositio Math. 72 (1989), 165-172. | EuDML | Numdam | MR | Zbl

[4] Gross, B. H., Zagier, D. : On singular moduli, Jour. für die reine und angew. Math. 335 (1985), 191-220. | EuDML | MR | Zbl

[5] Ibukiyama, T. : On maximal orders of division quaternion algebra of the rational number field with certain optimal embeddings. Nagoya Math. J. 88 (1982), 181-195. | DOI | MR | Zbl

[6] Kaneko, M. : Supersingular j-invariants as singular moduli mod p. Osaka J. Math. 26 (1989), 849-855. | MR | Zbl

[7] Lang, S., Trotter, H. : Frobenius distributions in GL 2 -extensions. Lect. Notes Math. 504, 1976. | MR | Zbl

[8] Serre, J.-P. : Abelian l-adic representations and elliptic curves. New York : Benjamin 1968. | MR | Zbl

[9] Serre, J.-P. : Quelques applications du théorème de densité de Chebotarev. IHES Publ. Math. 54 (1981), 123-201. | DOI | EuDML | Numdam | Zbl

[10] Wan, D. : On the Lang-Trotter Conjecture. J. Number Th. 35 (1990), 247-268. | DOI | MR | Zbl